# SDR ASOA00071

- Difficulty date: June 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Heat Exchanger
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLT 4901 - CREW REPORTED THE RIGHT DUCT LEAK LIGHT CAME ON AFTER AIRCRAFT GOT TO THE GATE.  FLIGHT ATTENDANT REPORTED A SMELL IN THE CABIN AND THE LAVATORY SMOKE DETECTOR WENT OFF.  MAINTENANCE FOUND THAT THE BOOT CLAMP FOR THE AIR DUCT TO THE HEAT EXCHANGER WAS LOOSE AND LEAKING.  MAINTENANCE ALSO FOUND BROKEN WIRE ON THE APU DUCT TEMPERATURE SENSOR.  MAINTENANCE REPAIRED CLAMP AND WIRE AND REPLACE O-RING.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
